# SDR SIMA200227901

- Difficulty date: September 27, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BHM - FLT 3765 - CREW REPORTED A GUSTLOCK LIGHT INDICATION DURING FLIGHT.  CREW DECLARED AN EMERGENCY AND DIVERTED TO BHM.  AIRCRAFT WAS LANDED WITH NO FURTHER PROBLEMS.  MAINTENANCE ADJUSTED MICROSWITCH S0658 IN PEDESTAL IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
